Cannabinoid hyperemesis syndrome

Posted by in Adverse effects, Doctor X files

 

Do you think cannabinoid hyperemesis syndrome is a real problem and if so how does it present?

 

Cannabinoid hyperemesis is a rare syndrome characterized by recurrent vomiting, intense nausea and abdominal pain. It is reported that hot baths improved symptoms during these episodes. It was first described in 2005 and there are some 35 scientific reports on this issue to the date.

In my opinion, cannabis has been consumed for many centuries and is currently used by millions of people in many countries. It is noticeable that a distinctive syndrome caused by cannabis has never been noted before by users or clinicians. According to available evidence, cannabis hyperemesis syndrome should be considered as a real but extremely rare circumstance. Some authors think that new, high potency cannabis extracts as BHO could be related to this syndrome, although there are not enough data yet.

Pin It on Pinterest